It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


It seems to me most side effects of Strattera wear off after a few days. Today is day 12 for my son and Strattera and he has two side effects that I am very concerned now. First, he complained of the light getting into his eye and that he could not see clearly when he was doing his homework at the breakfast table the past Monday night. He demanded that I turned off the light in the kitchen and he said it has helped. He has complained about this only once but I am very concerned! Secondly, he had insomia on Tuesday night and laid in bed till 4am before he fell asleep and woke up at 8:30am the next day! He had a little problem falling asleep again last night and fell asleep at 11:30pm. He went to bed at 9:30pm! I have to say that he does have problem falling asleep quickly before med but normally fall asleep between 10:30 and 11:30pm for the worst case.

Any advice is welcome and thank you!

Someone correct me if I'm wrong...
I believe it has been posted here, that Straterra is somewhat associated with Narrow Angle Glaucoma so any eye problems probably need to be followed up on and monitored.





All times are GMT -7. The time now is 06:27 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!